# SDR O2MA20120127001

- Difficulty date: January 27, 2012
- Submitted: January 29, 2012
- Operation: Air carrier
- Aircraft: N72AX
- Make and model: Lear 35A
- Aircraft serial: 419
- Aircraft time: 7,419 hours, 6,448 cycles
- Engine: Garrtt TFE73122B
- Engine time: 7,369 hours, 6,284 cycles
- System (JASC): 7603 · Power Lever
- Part: Monopole
- Part number: 307072210
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER THROTTLING BACK TO FLIGHT IDLE TO DESCEND FROM 41,000 FT THE NR 2 ENGINE MOMENTARILY STAYED AT 80 PERCENT (APPROXIMATELY 15 SECONDS) AND THEN CONTINUED ROLLING DOWN AND FLAMED OUT.  PILOT WINDMILL RESTARTED THE ENGINE AT APPROXIMATELY 26,000 FT AND HAD TO RESET THE FUEL COMPUTER TO TURN OFF THE COMPUTER LIGHT.  SLIGHT ENGINE SURGE WHICH CREATED A SLIGHT YAW WAS NOTICED AT 6,000 FT.  ONCE ON THE GROUND WITH THE ENGINES SHUT OFF THE NR 2 ENGINE FUEL COMPUTER LIGHT WAS REPORTED AS FLASHING.  MAINTENANCE DISPATCHED TO THE AIRCRAFT WITH A LAPTOP AND UPON DOWNLOAD FOUND THE N2 MONOPOLE HAD CAUSED A FAULT WHICH WAS PICKED UP BY THE DEEC.  A NEW N2 MONOPOLE WAS INSTALLED AND THE ENGINE WAS RAN WITH NO FURTHER PROBLEMS NOTED AND THE DEEC WAS CHECKED WITH NO FURTHER FAULT CODES FOUND.
